MAUDE Adverse Event Report: DJO, LLC CMF; STIMULATOR, BONE GROWTH, NON-INVASIVE

DJO, LLC CMF; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 01-207-0007
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 06/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint received that alleges "when 1st got the device there was no issues using it, but on (b)(6) 2018 she got a shock while using the device & was in pain.Said she has gone to the emergency room (er) & was informed that she has titanium rods implanted & so the magnetic waves was causing the shocks to her body.Said she also talked to her dr & dr has informed her to stop using the device.Patient states has not used the device since (b)(6) 2018 but is still getting shocks inside her body".
 
Additional Manufacturer Narrative
The device was returned for evaluation.Full treatment was ran at a test station and observed results were within specifications.A quality assurance technician wore the device for a full 30 minute treatment with no shocks, pain, or discomfort during or after treatment.The reported event could not be duplicated.The device performed as expected with no failure identified.

Brand Name
CMF
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
DJO, LLC
1460 decision street
vista CA 92081 9663
MDR Report Key7690879
Report Number3012446970-2018-00005
Device Sequence Number19034099
Product Code LOF
UDI-Device Identifier00888912011495
UDI-Public00888912011495
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P910066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number01-207-0007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/30/2019
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;